# SDR DALA2025122909439

- Difficulty date: December 27, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N418DX
- Make and model: Airbus A330-941
- Aircraft serial: 2010
- Aircraft time: 17,754 hours, 2,069 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Unknown
- Condition: Leaking
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

ATB- DUE TO BROWN FLUID LEAKING IN THE AFT GALLEY AREA.   INSPECTED DRAINS IN GALLEY AND LAVATORIES WITH ALL DRAINS FOUND NORMAL WITH NO BLOCKAGE. DRAIN MAST OPERATES NORMAL AND NO WATER FOUND COMING FROM BELLY DRAINS. (7364882)
